Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Viagra and Viread
Feb 8, 2005

I am taking Viread and Viagra. Should i be worried about the side effects of this or what? please write me back. thanks randall

Response from Dr. Conway

There is no specific interaction between these two medications, so you do not need to worry about anything beyond the side effects of the individual drugs. In general terms, Viread is a drug that is very easy to take, and you may get mild gastrointestinal symptoms, if anything. Viagra may cause flushing, and related symptoms, due to vasodilation.



Previous
fuzeon-ing
Next
My head or my liver?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement